# SDR DALA2024052305433

- Difficulty date: May 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986 Lbl43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3843, CORROSION LEVEL 2 AT CABIN FLOOR BEAM FASTENER HOLE, STA 986, LBL 43, WL 208. CORRECTIVE ACTION: REPAIRED FLOOR BEAM FASTENER HOLE STA 986 LBL 43 WL 208 IAW B737 SRM 53-70-51-2R-6. (LP 0353690)
